Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 90, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Aug 27, 2018, 8:57 PM CDT for Adams County, Juneau County, Wisconsin. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2018, 8:57 PM CDT (01:57 UTC)
- Expired
- Aug 27, 2018, 9:30 PM CDT
- In force
- 33 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, WI, Juneau County, WI
The radar
The La Crosse radar (KARX), 93 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1227 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 13.5
The text
As transmitted.
258
WUUS53 KARX 280157
SVRARX
WIC001-057-280230-
/O.NEW.KARX.SV.W.0090.180828T0157Z-180828T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
857 PM CDT MON AUG 27 2018
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Southeastern Juneau County in central Wisconsin...
Adams County in central Wisconsin...
* Until 930 PM CDT.
* At 856 PM CDT, severe thunderstorms were located along a line
extending from New Rome to near Dellwood to Elroy, moving east at
50 mph. These storms produced a 55 mph wind gust at the Volk Field
airport.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
New Rome and Dellwood around 900 PM CDT.
Friendship and Adams around 910 PM CDT.
Other locations impacted by these severe thunderstorms include
Lemonweir, Strongs Prairie, Big Flats, Lindina and Lyndon Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4364 9031 4371 9031 4390 9007 4425 9001
4425 8960 4364 8960
TIME...MOT...LOC 0156Z 268DEG 44KT 4424 8988 4391 9000 4372 9028
HAIL...<.75IN
WIND...60MPH
$$
RRS3 follow-up statements
824
WWUS53 KARX 280206
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
906 PM CDT MON AUG 27 2018
WIC001-057-280230-
/O.CON.KARX.SV.W.0090.000000T0000Z-180828T0230Z/
Juneau WI-Adams WI-
906 PM CDT MON AUG 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN JUNEAU AND ADAMS COUNTIES...
At 905 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Lake Wazeecha to near Adams to
Wonewoc, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Friendship and Adams around 910 PM CDT.
Other locations impacted by these severe thunderstorms include
Lemonweir, Big Flats, Lindina, Lyndon Station and Colburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4365 9031 4389 9000 4425 8991 4425 8960
4364 8960 4364 9031
TIME...MOT...LOC 0205Z 266DEG 47KT 4428 8971 4393 8978 4365 9022
HAIL...<.75IN
WIND...60MPH
$$
RRS217
WWUS53 KARX 280218
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
918 PM CDT MON AUG 27 2018
WIC057-280227-
/O.CAN.KARX.SV.W.0090.000000T0000Z-180828T0230Z/
Juneau WI-
918 PM CDT MON AUG 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JUNEAU COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened. Therefore, the
warning has been cancelled.
LAT...LON 4364 8979 4367 8979 4370 8982 4377 8985
4384 8993 4402 8978 4411 8975 4425 8976
4425 8960 4364 8960
TIME...MOT...LOC 0217Z 268DEG 44KT 4429 8950 4394 8957 4366 9001
$$
WIC001-280230-
/O.CON.KARX.SV.W.0090.000000T0000Z-180828T0230Z/
Adams WI-
918 PM CDT MON AUG 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR ADAMS COUNTY...
At 917 PM CDT, severe thunderstorms were located along a line
extending from near Plainfield to near Westfield to 8 miles north of
Reedsburg, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
Adams County, including the following locations... Colburn, County
Roads B And P, County Roads B And K, County Roads G And O and County
Roads G And M.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4364 8979 4367 8979 4370 8982 4377 8985
4384 8993 4402 8978 4411 8975 4425 8976
4425 8960 4364 8960
TIME...MOT...LOC 0217Z 268DEG 44KT 4429 8950 4394 8957 4366 9001
HAIL...<.75IN
WIND...60MPH
$$
RRS588
WWUS53 KARX 280225
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
925 PM CDT MON AUG 27 2018
WIC001-280234-
/O.EXP.KARX.SV.W.0090.000000T0000Z-180828T0230Z/
Adams WI-
925 PM CDT MON AUG 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR ADAMS COUNTY WILL EXPIRE AT
930 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with thunderstorms that remain in the area.
LAT...LON 4364 8979 4367 8979 4370 8982 4377 8985
4384 8993 4402 8978 4411 8975 4425 8976
4425 8960 4364 8960
TIME...MOT...LOC 0224Z 268DEG 44KT 4429 8941 4394 8948 4366 8992
$$
RRSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 6:47 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Aug 27, 6:47 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
647 PM CDT Mon Aug 27 2018
.SHORT TERM...(This evening through Tuesday)
Issued at 230 PM CDT Mon Aug 27 2018
Primary concerns remain severe weather/heavy rain threats through
Tuesday.
Early this afternoon, a very warm and humid airmass was in place
over the area south of a surface boundary extending SW-NE across
Minnesota. Convection has already begun to develop into western
IA/MN in association with a mid-level shortwave trough. Expect
storms to continue to develop and intensify eastward this
afternoon, approaching southeast MN/northeast IA late this
afternoon, and continuing into western/central WI this evening.
The thermodynamic environment will be quite favorable for severe
storms with MLCAPE exceeding 2000 J/kg and steep mid-level lapse
rates. Kinematically, mid-level wind fields will increase, aiding in
deep layer shear. The strongest deep layer shear will generally be
found north of I-90. 0-3 km bulk shear increases to 30 to 40 kts
with strong southwesterly 0-1 km shear. Expect storms forming to
the west to organize into a linear complex with wind the dominant
threat and a lower hail threat. However, given the 0-1 and 0-3 km
shear, cannot rule out embedded QLCS circulations, possibly a
tornado. The strongest height falls/synoptic ascent will be
focused across central into northern WI, with CAM solutions
varying on the southern extent of the stronger storms. At this
time areas near and north of I-90 appear to be most likely, but
will have to watch the southern extent.
As stronger low-level moisture transport kicks in this evening, will
have to watch for training storms and a heavy rainfall threat along
residual outflows in a west-east corridor. Given the high
pwats/warm cloud depths, local rainfall rates of 1 to 2 inches/hr
are possible. Although recent rainfall hasn't been excessive
across over central/north-central WI, with some antecedent
rainfall and potential for locally heavy rain amounts, went ahead
with a flash flood watch tonight over parts of this area.
The front will continue to sag south on Tuesday. A lull in precip
may occur into Tuesday morning before convection begins to increase
again with diurnal heating. The potential for any strong/severe
storms looks to be mainly across far northeast IA/southwest WI,
depending on frontal/outflow boundary placement and how much
destabilization can occur in this area.
.LONG TERM...(Tuesday night through Monday)
Issued at 230 PM CDT Mon Aug 27 2018
Could see some lingering showers and storms in far southeast
portions of the forecast area Tuesday night into the first part of
the day on Wednesday, but high pressure looks to quickly build in
and dry things out. Temperatures will also be much cooler, with
highs in the mid 60s to lower 70s. Then with high pressure overhead
Wednesday night, light winds, clear skies, and plenty of moisture,
looks like fog is a pretty good bet, so added patchy fog mention to
the forecast.
Thursday looks like another cooler, dry day, though winds will pick
up out of the south/southeast by late in the day and make it
slightly warmer than Wednesday. In addition, this should bring in
enough moisture ahead of a shortwave through moving through the
zonal flow aloft on Friday to spark some showers and storms. These
will continue into Saturday as a cold front moves through the area.
Models do hint at some decent instability, so could see some
stronger storms, but a little too early to get too much into the
details.
Then good model agreement of high pressure keeping most of the area
dry on Sunday, but a warm front and associated precip could sneak
into far southern portions of the forecast area.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 647 PM CDT Mon Aug 27 2018
A line of strong to severe storms will move through KLSE around
28.0030Z. Winds will likely gust up to 30 knots at this time.
Additional showers and storms look to pivot east to west somewhere
near the Interstate 90 corridor. Due to this, included the shower
and storm threat through 28.09z at KRST and 28.14z at KLSE.
On Tuesday afternoon, a MVFR deck will spread southward into the
TAF sites.
&&
.HYDROLOGY...
Issued at 230 PM CDT Mon Aug 27 2018
Conditions will remain favorable for locally heavy rainfall rates
through Tuesday with pwats around 2 inches and deep warm cloud
depths. Localized flooding is possible in areas that receive
repeated thunderstorms. Some potential exists for repeated
training storms tonight as a line of storms moves across the area
with possible re-development as strong moisture transport
intersects storm outflow. Although there is some uncertainty in
this scenario, including location, issued a flash flood watch is
in effect for portions of central/north-central WI, where models
currently indicate the highest potential. Storms will remain
possible through Tuesday until a frontal boundary clears to the
south. Rainfall tonight is expected to be focused mainly near/
north of I-90, with locally higher amounts possible. On Tuesday,
the greatest risk of storms will be from far northeast IA into
southwest and central WI.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Tuesday morning for WIZ017-029-034-
042>044.
MN...None.
IA...None.
&&
SHORT TERM...JM
LONG TERM...CA
AVIATION...Boyne
HYDROLOGY...JMHazardous weather outlook, Aug 27, 1:26 PM CDT, 7 hours 31 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 126 PM CDT Mon Aug 27 2018 IAZ008>011-018-019-029-MNZ079-086>088-094>096-WIZ032-033-041-053- 281200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Buffalo- Trempealeau-La Crosse-Vernon- 126 PM CDT Mon Aug 27 2018 This Hazardous Weather Outlook is for parts of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...This Afternoon and Tonight A line of storms is expected to move in from the southwest late this afternoon. These storms may intensify as they approach, leading to a threat for damaging wind and hail. They may be strongest north of Interstate 90, and stronger storms could produce isolated tornadoes as well. The storms will also be capable of very heavy rainfall with localized flooding possible. In addition, heat indices this afternoon will be in the 90 to 100 range. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are likely again Tuesday into Tuesday night. More storms are possible from late Thursday night through Saturday night. However, it is still too early to determine the severe potential. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon into this evening, mainly 5 to 9 PM. Also, any rainfall reports are appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ030-WIZ054-055-061-281200- Clayton-Crawford-Richland-Grant- 126 PM CDT Mon Aug 27 2018 This Hazardous Weather Outlook is for parts of northeast Iowa and southwest Wisconsin. .DAY ONE...This Afternoon and Tonight A few thunderstorms are possible later this afternoon into the evening. Most of the stronger storms are expected to remain west and north of the area, but if they develop further south, they could produce strong winds, hail, and rounds of heavy rain. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are likely again Tuesday into Tuesday night. Some of these storms could produce damaging wind and hail. More storms are possible from late Thursday night through Saturday night. However, it is still too early to determine the severe potential. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not expected, but could end up being needed if storms develop closer. Spotters might be needed briefly on Tuesday afternoon as well. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. WIZ017-029-034-042>044-281200- Taylor-Clark-Jackson-Monroe-Juneau-Adams- 126 PM CDT Mon Aug 27 2018 This Hazardous Weather Outlook is for parts of central Wisconsin...north central Wisconsin and west central Wisconsin. .DAY ONE...This Afternoon and Tonight A line of thunderstorms is expected to move in from Minnesota early this evening. These storms may intensify as they approach, leading to a threat for damaging wind, a few tornadoes, and hail. The main threat time is 6 to 9 PM. In addition storms may produce locally heavy rain leading to flooding. A FLASH FLOOD WATCH is in effect through Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are likely again Tuesday into Tuesday night. More storms are possible from late Thursday night through Saturday night. However, it is still too early to determine the severe potential. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening, mainly 6 to 9 PM. Also, any rainfall reports are appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Shea
In the hours before
Local storm report, Aug 27, 6:03 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
603 PM CDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND GST 3 WNW ROCHESTER 44.03N 92.52W
08/27/2018 M47 MPH OLMSTED MN TRAINED SPOTTER
TRAINED SPOTTER REPORTED A MEASURED WIND
GUST OF 47 MILES PER HOUR.
&&Local storm report, Aug 27, 6:10 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
610 PM CDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND GST PLAINVIEW 44.17N 92.17W
08/27/2018 M40.00 MPH WABASHA MN TRAINED SPOTTER
&&
SHEALocal storm report, Aug 27, 6:41 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
641 PM CDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST KASSON 44.03N 92.75W
08/27/2018 E52 MPH DODGE MN PUBLIC
&&
SHEASpecial weather statement, Aug 27, 7:02 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service La Crosse WI
702 PM CDT MON AUG 27 2018
WIZ017-029-034-280100-
Jackson-Taylor-Clark-
702 PM CDT MON AUG 27 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLARK...CENTRAL JACKSON
AND TAYLOR COUNTIES...
At 700 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles west of Sheldon to 8 miles
northeast of Whitehall to near Rushford. Movement was east at 60 mph.
Wind gusts up to 50 mph are possible with these storms.
These storms will be near...
Humbird and Jump River around 715 PM CDT.
Hatfield and Black River Falls around 720 PM CDT.
Neillsville around 725 PM CDT.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
If you are on or near a lake or river, get out of the water and move
indoors or inside a vehicle. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
LAT...LON 4512 9004 4512 9020 4503 9020 4503 9031
4443 9032 4417 9072 4416 9091 4414 9096
4460 9092 4538 9092 4538 9005
TIME...MOT...LOC 0000Z 247DEG 56KT 4532 9113 4442 9116 4388 9177
RRSLocal storm report, Aug 27, 8:05 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
805 PM CDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TSTM WND GST 3 SW SPENCER 44.71N 90.34W
08/27/2018 E50 MPH CLARK WI TRAINED SPOTTER
TRAINED SPOTTER ESTIMATED WIND GUST OF 48 TO
50 MILES PER HOUR 3 MILES SOUTHWEST OF
SPENCER.
&&Special weather statement, Aug 27, 8:34 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service La Crosse WI
834 PM CDT MON AUG 27 2018
WIZ034-042>044-280230-
Juneau-Jackson-Adams-Monroe-
834 PM CDT MON AUG 27 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN JACKSON...
JUNEAU...ADAMS AND MONROE COUNTIES...
At 833 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles southwest of Babcock to 9 miles
east of Tomah to 10 miles east of Cashton. Movement was east at 60
mph.
Wind gusts around 50 mph are possible with these storms.
These storms will be near...
Necedah around 845 PM CDT.
Dellwood and Wonewoc around 850 PM CDT.
New Rome and New Lisbon around 855 PM CDT.
Friendship, Mauston and Adams around 900 PM CDT.
Other locations impacted by these storms include Glendale, Lemonweir,
Strongs Prairie, Big Flats and Lindina.
LAT...LON 4364 9031 4373 9031 4373 9075 4426 9058
4425 8960 4364 8960
TIME...MOT...LOC 0133Z 264DEG 52KT 4422 9029 4396 9032 4374 9058
RRSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 7:02 PM CDT | Special Weather Statement | ARX | Clark, Jackson, Taylor | 58 min |
| Aug 27, 7:57 PM CDT | Areal Flood Advisory | ARX | La Crosse | 2 hr |
| Aug 27, 8:30 PM CDT | Tornado Warning | ARX | Juneau, Monroe | 30 min |
| Aug 27, 8:34 PM CDT | Special Weather Statement | ARX | Adams, Juneau, Monroe | 56 min |
| Aug 27, 9:54 PM CDT | Areal Flood Advisory | ARX | La Crosse | 111 min |
| Aug 27, 10:07 PM CDT | Flash Flood Warning | ARX | Vernon | 3 hr |
| Aug 27, 10:26 PM CDT | Flash Flood Warning | ARX | La Crosse, Monroe | 3 hr |
| Aug 27, 11:32 PM CDT | Flash Flood Warning | ARX | Vernon | 3 hr |
| Aug 27, 11:51 PM CDT | River Flood Warning | ARX | Monroe, Vernon | 58 hr |
| Aug 28, 12:07 AM CDT | Flash Flood Warning | ARX | Adams, Juneau | 3 hr |
| Aug 28, 12:57 AM CDT | Flash Flood Warning | ARX | Monroe, Vernon | 3 hr |
| Aug 28, 1:36 AM CDT | Flash Flood Warning | ARX | La Crosse | 114 min |
| Aug 28, 1:51 AM CDT | Flash Flood Warning | ARX | La Crosse, Monroe, Vernon | 3 hr |
| Aug 28, 2:54 AM CDT | Flash Flood Warning | ARX | Adams, Juneau | 3 hr |
| Aug 28, 3:05 AM CDT | River Flood Warning | ARX | Richland, Vernon | 55 hr |
| Aug 28, 3:05 AM CDT | River Flood Warning | ARX | Richland, Vernon | 7 days |
| Aug 28, 3:05 AM CDT | River Flood Warning | ARX | Vernon | 5 days |
| Aug 28, 3:05 AM CDT | River Flood Warning | ARX | Crawford | 5 days |
| Aug 28, 3:05 AM CDT | River Flood Warning | ARX | Crawford | 14 days |
| Aug 28, 3:05 AM CDT | River Flood Warning | ARX | Crawford | 14 days |
| Aug 28, 3:38 AM CDT | Flash Flood Warning | ARX | La Crosse, Monroe, Vernon | 4 hr |
| Aug 28, 5:43 AM CDT | Flash Flood Warning | ARX | Adams, Juneau | 3 hr |
| Aug 28, 7:33 AM CDT | Areal Flood Warning | ARX | La Crosse, Monroe, Vernon | 5 hr |
| Aug 28, 8:59 AM CDT | Areal Flood Warning | ARX | Adams, Juneau | 5 hr |
| Aug 28, 12:32 PM CDT | Areal Flood Warning | ARX | La Crosse, Monroe, Vernon | 6 hr |
| Aug 28, 1:30 PM CDT | Special Weather Statement | ARX | Juneau, Monroe | 60 min |
| Aug 28, 1:48 PM CDT | Areal Flood Warning | ARX | Adams, Juneau | 33 hr |
| Aug 28, 1:54 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe, Vernon | 51 min |
| Aug 28, 2:27 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 48 min |
| Aug 28, 2:32 PM CDT | Tornado Warning | ARX | Adams, Juneau | 28 min |
| Aug 28, 2:45 PM CDT | Tornado Warning | ARX | Adams | 17 min |
| Aug 28, 3:07 PM CDT | Flash Flood Warning | ARX | Adams, Crawford, Juneau, Monroe, Richland, Vernon | 6 hr |
| Aug 28, 6:41 PM CDT | Areal Flood Warning | ARX | La Crosse, Monroe, Vernon | 12 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.